Discussions By Condition: I cannot get a diagnosis.

No idea I need answers!!!

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: runningbeating6
  • November 4, 2013
  • 02:27 AM

So about 2 weeks ago, I have been experiencing pain in my lower left back.I went to the hospital and my doctor had a blood and urine test. The test came back fine but I was giving Amoxcillian, antibotic, for some reason. Then, a couple days I had two pieces of pizza with bacon on it. I then started to experience pain in the left side of my stomach and back at the same time. I went to the hospital and my doctor had a blood, urine, and CT scan. My test came back okay and the only thing that was found was a 7mm cyst on the back. The doctor said that the radiologist said it was nothing. The doctor gave me acid reflux medicine to take for a month. My stomach pain went away but I noticed that my poop looked different. It was paler, greyier with a light green. Again I went to the doctor and he said I am overreacting. So, I said okay maybe I am. I went to visit my girlfriend with having back pain. But now my stomach pain came back and it felt like I couldn't even get up. It felt like a day after the gym after doing abs. My left stomach just hurt. The pain is still kind of there but my back no longer hurts. I don't know whats wrong and I feel that something is wrong. I went to the bathroom at least 4 times today and the first time my stool was the color brown. Then my next 3 were like watery almost like diarrhea I guess. I am 20 years old, weigh 149, 5ft 9 and hispanic. Any thoughts?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?